# SDR UALA2011100305354

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,890 hours, 8,636 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Part serial: 133
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SLOW TO SHUTDOWN.  FLT CREW CYCLED SHUTOFF SWITCH AND IT TOOK 15 SECONSDS BEFORE ENGINE SHUTDOWN.  REPLACED FMU, RESET FIRE HANDLE.  OP CHECKED OKAY.
